advertisement
advertisement

Botox Caused my hearing loss in right ear

I had Botox injections in my neck because of severe tightness of some muscles. That was March 1. The next day I thought by taking  A shower   That I got water in my ear. What happened was almost complete hearing loss in the right ear. There is no recourse. Lawsuits are going for other people but no one has won.  My suggestion is don’t have a done, 

advertisement

Comments

  • Mikethepike 

    I truly am so sorry you certainly have been going threw a very ruff time . :(  

  • Mike,

        Bless your heart.  So sorry this happened.   

    Years ago I brought the idea to my MD when I saw they were using it for  migraine.  He thought we should wait til  it was proven that the benefits outweighed the risks.  Kind of glad I listened.  

    I know there are people whom it has worked great for, but it is paralyzing muscles which can be risky.

    I wonder Mike if there is any chance that it paralyzed the wrong muscle that may wear off over time??

    You might ask your doctor. 

    Will keep you in my prayers.

    Cindy

  • advertisement
  • MikethepikeMMikethepike MIchiganPosts: 397
    edited 09/12/2019 - 8:34 AM

    Just letting you know after six months I woke up this morning And I could hear out of my right ear. I just hope it gets better I think it will so for anyone that this is happened to it can reverse itself.  I had given up on it, I thought I lost the hearing permanently. I hope this is  permanent and I don’t lose it again. I’ll keep you updated. Take care and God bless 

  • MikethepikeMMikethepike MIchiganPosts: 397

     Guess what, my hearing loss is back, don’t know why,  I was hoping it was permanent. Maybe it’ll come back again in the next couple days, I certainly do hope so. It shocked me when it came back after six months  of being deaf . In the right ear. We’ll see what happens in the next couple days at least I’m hopeful, I really thought it was gone for good. Take care and God bless 

advertisement
Sign In or Join Us to comment.